Étude des fibrations elliptiques d’une surface K3
[Elliptic fibrations of a K3 surface]
Journal de théorie des nombres de Bordeaux, Volume 23 (2011) no. 1, pp. 183-207.

The aim of this paper is to study the elliptic fibrations of a singular K3 surface to obtain elliptic curves with 7-torsion points and rank >0 over .

On s’intéresse aux fibrations elliptiques d’une surface K3 singulière en vue de construire des courbes elliptiques avec 7-torsion et rang >0 sur .

DOI: 10.5802/jtnb.756
Classification: 14J27,  14J28
Keywords: Elliptic fibrations, K3 surfaces
Harrache, Titem 1; Lecacheux, Odile 1

1 Université Pierre et Marie Curie 4, Place Jussieu 75252 Paris cedex 05. France
@article{JTNB_2011__23_1_183_0,
     author = {Harrache, Titem and Lecacheux, Odile},
     title = {\'Etude des fibrations elliptiques d{\textquoteright}une surface $K3$},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {183--207},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {23},
     number = {1},
     year = {2011},
     doi = {10.5802/jtnb.756},
     mrnumber = {2780625},
     zbl = {1275.14033},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/jtnb.756/}
}
TY  - JOUR
AU  - Harrache, Titem
AU  - Lecacheux, Odile
TI  - Étude des fibrations elliptiques d’une surface $K3$
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2011
DA  - 2011///
SP  - 183
EP  - 207
VL  - 23
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - http://www.numdam.org/articles/10.5802/jtnb.756/
UR  - https://www.ams.org/mathscinet-getitem?mr=2780625
UR  - https://zbmath.org/?q=an%3A1275.14033
UR  - https://doi.org/10.5802/jtnb.756
DO  - 10.5802/jtnb.756
LA  - fr
ID  - JTNB_2011__23_1_183_0
ER  - 
%0 Journal Article
%A Harrache, Titem
%A Lecacheux, Odile
%T Étude des fibrations elliptiques d’une surface $K3$
%J Journal de théorie des nombres de Bordeaux
%D 2011
%P 183-207
%V 23
%N 1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.756
%R 10.5802/jtnb.756
%G fr
%F JTNB_2011__23_1_183_0
Harrache, Titem; Lecacheux, Odile. Étude des fibrations elliptiques d’une surface $K3$. Journal de théorie des nombres de Bordeaux, Volume 23 (2011) no. 1, pp. 183-207. doi : 10.5802/jtnb.756. http://www.numdam.org/articles/10.5802/jtnb.756/

[1] W.P. Barth, K. Hulek, C.A. Peters, A. Van de Ven, Compact complex surfaces. A series of modern surveys in mathematics 4, Springer, 2004. | MR | Zbl

[2] A. Garbagnati, A. Sarti, Symplectic automorphisms of prime order on K3 surfaces. J. Algebra. 318(1) (2007), 323–350. | MR | Zbl

[3] T. Harrache, Etude des fibratons d’une surface K3. Thèse de l’Université Paris 6, 27 Nov. 2009.

[4] H. Inose, Defining equations of singular K3 surfaces and a notion of isogeny. Intl. Symp. on Algebraic Geometry/ Kyoto 1977, Kinokuniya, (1978), 495–509. | MR | Zbl

[5] M. Kuwata, Elliptic fibrations on quartic K3 surfaces with large Picard numbers. Pacific J. Math. 171(1) (1995), 231–243. | MR | Zbl

[6] M. Kuwata, T. Shioda, Elliptic parameters and defining equations for elliptic fibrations on a Kummer surface. Algebraic geometry in East Asia-Hanoi 2005, 177–215. Adv. Stud. Pure Math. vol 50, Math. Soc. Japan, Tokyo, 2008. | MR | Zbl

[7] O. Lecacheux, Rang de familles de courbes elliptiques. Acta Arith. 109(2) (2003), 131–142. | MR | Zbl

[8] A. Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux. Inst. Hautes Études Sci. Publ.Math. 21 (1964). | Numdam | MR | Zbl

[9] P. Rabarison, Torsion et rang des courbes elliptiques définies sur les corps de nombres algébriques. Thèse de l’Université de Caen, 18 Sept. 2008.

[10] M. Schütt, T. Shioda, Elliptic Surfaces. ArXiv 0907.0298v. (2009).

[11] T. Shioda, On elliptic modular surfaces. J. Math. Soc. Japan 24 (1972), 20–59. | MR | Zbl

[12] H. Sterk, Finiteness results for algebraic K3 surfaces. Math. Z., 189(4) (1985), 507–513. | MR | Zbl

[13] J.T. Tate, The arithmetic of elliptic curves. Invent. Math., 23 (1974), 179–206. | MR | Zbl

[14] L. C. Washington, Abelian number fields of small degree. Algebra and topology 1990 (Taejŏn, 1990), 63–78. Korea Adv. Inst. Sci. Tech., Taejon, 1990. | MR | Zbl

Cited by Sources: